Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

On the Markov commutator

Miclo, Laurent (2019) On the Markov commutator. Bulletin des Sciences Mathématiques, vol. 154. pp. 1-35.

[img] Text
Download (83kB)
Official URL :
Identification Number : 10.1016/j.bulsci.2019.02.003


The Markov commutator associated to a finite Markov kernel P is the convex semigroup consisting of all Markov kernels commuting with P. Its interest comes from its relation with the hypergroup property and with the notion of Markovian duality by intertwining. In particular, it is shown that the discrete analogue of the Achour-Trimèche's theorem, asserting the preservation of non-negativity by the wave equations associated to certain Metropolis birth and death transition kernels, cannot be extended to all convex potentials. But it remains true for symmetric and monotone potentials which are sufficiently convex.

Item Type: Article
Language: English
Date: August 2019
Refereed: Yes
Uncontrolled Keywords: Symmetry group of a Markov kernel, Hypergroup property, Duality by intertwining, Birth and death chains, Metropolis algorithms, One-dimensional discrete wave equations
Divisions: Institut de mathématiques de Toulouse, TSE-R (Toulouse)
Site: UT1
Date Deposited: 20 Jan 2020 14:54
Last Modified: 13 Mar 2021 12:38
OAI Identifier:

Actions (login required)

View Item View Item


Downloads per month over past year